# SDR UPS99231117

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 658595926
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AD, RT MLG TRUNNION LINK HAS PITTING CORROSION ON FORWARD BEARING SURFACE.  REPLACED TRUNNION LINK ASSEMBLY.  INSTALLED IAW MM 32-11-01.
